Vol. 44, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Matrix representations for linear transformations on series analytic in the unit disc

Philip C. Tonne

Vol. 44 (1973), No. 1, 385–392
Abstract

Let S be the space of all complex sequences A such that if z is a complex number and |z| < 1 then Anzn converges. We present three characterizations of the linear transformations from S to S which have matrix representations. We also characterize the linear transformations from S to the bounded sequences (or to the convergent sequences) which have matrix representations. The characterizations are in terms of natural topologies for the spaces.

Mathematical Subject Classification 2000
Primary: 30A98
Secondary: 46E10
Milestones
Received: 23 July 1971
Published: 1 January 1973
Authors
Philip C. Tonne